MAUDE Adverse Event Report: STRYKER GMBH GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X1250 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X1250 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-1250S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "primary procedure, right side gamma nail.After operation was complete and the branch tried to bill the order, a disposable opened for the case was unable to be billed because it was expired.Discovery was made 12 days post op.The disposable came into contact with another instrument but did not come into contact with the patient.Surgery was completed successfully with no delay.Guide wire expired 28-feb-2023".
 
Additional Manufacturer Narrative
Please note the correction to d3.The reported event could be confirmed, since as per the device label and information, it expired on 28th february 2023 while the surgery happened on (b)(6) 2023.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Information regarding the device, including its expiration date is clearly available on its packaging.Therefore, it is the responsibility of the operating surgeon and the staff to check that before the surgery.This is required as per ifu.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 TIBIA Ø3X1250 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16717898
Report Number0009610622-2023-00112
Device Sequence Number7274950
Product Code LXH
UDI-Device Identifier07613153311911
UDI-Public07613153311911
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1806-1250S
Device Catalogue Number18061250S
Device Lot NumberK06CDE9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexMale